# SDR AALA201706289023

- Difficulty date: June 26, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 74,656 hours, 39,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  WITH A/C POWER OFF THE AFT INTERIOR EMERGENCY LIGHTS STAY ON.  REMOVED AND REPLACED BATTERY PAC PER MM 33-53-00.  PAC B5-27. OPS CHECK NORMAL.
